# SDR BJNA050102

- Difficulty date: January 21, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALK AROUND CHECK, THE LT SERVICE DOOR L2 EMERGENCY EXIT LIGHT WOULD NOR ILLUMINATE.  MAINTENANCE DISCOVERED THAT THE BATTERIES WERE DISCHARGED.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK OF THE L2 EMERGENCY EXIT LIGHT IAW MM.  LIGHT NOW FUNCTIONS NORMALLY. (K)
